Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why is vagina dry? Why is sex painful? Why does partner's genital itch and burn?

About two years now i have not had normal discharges. My vagina has been very dry. My gyn doctor prescribed medicine and something afterwards when my vagina was filled with white, very thick discharge. Anyway, i am still not back to normal although not as dry as before. During the same period my husband blisters every time we have intercourse. His doctor gave him medication and creams and they worked. We decided to try intercourse but my body although i feel myself responding does not get the heavy discharge and sex is painful, and wouldn t you know it, we are back to square one. he is itching and burning and my body has no discharge. This happens every time. We wait until he heals and use lubricants but he still has the same problem. Now he doesnt want sex and i feel guilty. How do we fix this?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.Your husbands problem can be yeast infection.In such case i treat my patients with clotrimazole or terbinafine ointment for local application and fluconazole tablet for oral intake weekly once for 1 month to stop recurrance.You should have enough foreplay before going into intercourse.KY jelly can be used for if still you have vaginal dryness.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 28 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor